# SDR AALA20010805

- Difficulty date: April 18, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051126
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT L1 DOOR DIM.  REPLACED EMERGENCY EXIT LIGHT MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
